# SDR DALA2015060803614

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY -Y189  AT FWD GALLEY AREA FROM FRAMES 20 TO 23.  REPLACED RAIL DUMMY IAW SRM 51-72-11 AND DWG D531-12834.
